Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 18, Number 4

All articles in this issue are freely accessible.

The Mises yield condition for rotationally symmetric shells
P. G. Hodge Jr..
Quart. Appl. Math. 18 (1961), 305-311
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 118098
A two-point method for the numerical solution of systems of simultaneous equations
W. M. Kincaid.
Quart. Appl. Math. 18 (1961), 313-324
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 119411
Condition-convection from a cylindrical source with increasing radius
H. R. Bailey.
Quart. Appl. Math. 18 (1961), 325-333
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 121075
Application of conformal mapping to viscous flow between moving circular cylinders
Lee A. Segel.
Quart. Appl. Math. 18 (1961), 335-353
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 120969
A fundamental problem of navigation in free space
George M. Ewing.
Quart. Appl. Math. 18 (1961), 355-362
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 159727
Non-decreasing step responses whose transfer functions are subclass $k$
Armen H. Zemanian.
Quart. Appl. Math. 18 (1961), 363-373
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 119808
Some variational principles for problems in hydrodynamic and hydromagnetic stability
R. C. Di Prima.
Quart. Appl. Math. 18 (1961), 375-385
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 116767
Some comments on narrow band-pass filters
M. Rosenblatt.
Quart. Appl. Math. 18 (1961), 387-393
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 121867
A simplified geometric proof of the reciprocal stress theorem
B. Paul.
Quart. Appl. Math. 18 (1961), 395-396
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 116569
Unsteady motion of an infinite liquid due to the uniform rotation of a sphere, $r=a$
C. D. Ghildyal.
Quart. Appl. Math. 18 (1961), 396-399
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 116682
Dynamic programming approach to optimal inventory processes with delay in delivery
Richard Bellman.
Quart. Appl. Math. 18 (1961), 399-403
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 118516
An elementary discussion of definitions of stress rate
William Prager.
Quart. Appl. Math. 18 (1961), 403-407
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 116567
On the flow of a viscous electrically conducting fluid
H. P. Greenspan.
Quart. Appl. Math. 18 (1961), 408-411
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 119755

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website